Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleFlat Modules and Gröbner Bases over Truncated Discrete Valuation Rings
Author(s) Toshiro HIRANOUCHI, Yuichiro TAGUCHI
TypeArticle in Journal
AbstractWe present basic properties of Gröbner bases of submodules of a free module of finite rank over a polynomial ring R with coefficients in a graded truncated discrete valuations ring A. As an application, we give a criterion for a finitely generated R-module to be flat over A. Its non-graded version is also given.
URL https://www.jstage.jst.go.jp/article/iis/16/1/16_1_33/_article
LanguageEnglish
JournalInterdisciplinary Information Sciences
Volume16
Number1
Pages33-37
Year2010
Edition0
Translation No
Refereed No
Webmaster